... there are any long term side effects like will his brain start making melatonin again on it's own
if he weened down properly then he will be ok, if he jumped off without weening right down to say.5mgs a day then he will suffer terribly for months and months. Some people have terrible pain especially in the back and legs for 6 months to a year. Suicide and/or suicidal thoughts have to be watched for. There is a very small percentage off people who can make it through this but most end up relapsing. His sleeping patterns will take months and months to get back to normal if he ever regains enough chemical balance. I hope he knew what he was doing and followed a doctors orders.
It does depend somewhat as to how long a patient is on methadone and their previous abuse which you don't mention so my answer to you is somewhat broad... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2011 • 5 answers
Posted 20 May 2011 • 4 answers
Posted 13 Jul 2011 • 1 answer
Posted 30 Aug 2012 • 5 answers
Posted 12 Nov 2012 • 6 answers